# SDR UALA2011091604991

- Difficulty date: September 16, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 47,666 hours, 12,865 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: 523
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WINDOW 1 J5 TERMINAL BLOCK LOOSE.  REMOVED AND INSTALLED NEW NR 1 LEFT WINDSHIELD IAW AMM.
